# SDR ASAA2016020615310

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,581 hours, 10,655 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TEMP PROBE LIGHT ILLUMINATED DURING PUSHBACK.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 30-31-810 UP TO STEP E.  TEMP PROBE LIGHT CAME ON & STAYED ON.  R & R TAT PROBE IAW AMM 34-21-06-400-801, OPS CHECKED GOOD.  INSTALLED BP MFG PN 102AH2AG FROM UNITED.  SEALANT NOT APPLIED IAW STEP 3, LINE K.  INSPECTED BP, IN GOOD CONDITION.
